# SDR SWAA2024042667519

- Difficulty date: March 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON FLOOR BEAM 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA 2024-217678<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[04] PERFORMED REAPIR CATEGORY A ON FLOOR BEAM 986.5 AND BTW RBL 20 TO RBL 50 WL 208.1 AT AFT GALLEY AREA IAW 24-153-00895 SEE INDIVIDUAL SIGNOFFS BELOW;[05] PERFORMED REAPIR CATEGORY A ON FLOOR BEAM 986.5 AND BTW RBL 20 TO RBL 50 WL 208.1 AT AFT GALLEY AREA IAW 24-153-00895-WIP1 24-153-00895-WIP2 EA 24-153-00895 SEE INDIVIDUAL SIGNOFFS BELOW;[06] CORRECTED STEP 5 PERFORMED REAPIR CATEGORY A ON FLOOR BEAM 986.5 AND BTW RBL 20 TO RBL 50 WL 208.1 AT AFT GALLEY AREA IAW 24-153-00895-WIP1 24-153-00895-WIP2 EA 24-153-00895 SEE INDIVIDUAL SIGNOFFS BELOW;[07] CERTIFIED STEP 6 COMPLETE RII PERFORMED REAPIR CATEGORY A ON FLOOR BEAM 986.5 AND BTW RBL 20 TO RBL 50 WL 208.1 AT AFT GALLEY AREA IAW 24-153-00895-WIP1 24-153-00895-WIP2 AND EA 24-153-00895 SEE INDIVIDUAL SIGNOFFS BELOW
